Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 67, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 67, Number 4 (1961)
PDF
Bull. Amer. Math. Soc. 67 (1961)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 67, Number 4 (1961)
PDF
Bull. Amer. Math. Soc. 67 (1961)
The April meeting in New York
Lowell Paige and Everett Pitcher PDF
Bull. Amer. Math. Soc. 67 (1961), 346-352
The April meeting in Chicago
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 67 (1961), 353
The April meeting in Stanford
R. S. Pierce PDF
Bull. Amer. Math. Soc. 67 (1961), 354
Research problem
PDF
Bull. Amer. Math. Soc. 67 (1961), 355
Onto inner derivations in division rings
E. E. Lazerson PDF
Bull. Amer. Math. Soc. 67 (1961), 356-358
On the central limit theorem in $R_k$
R. Ranga Rao PDF
Bull. Amer. Math. Soc. 67 (1961), 359-361
Equivalence of nearby differentiable actions of a compact group
Richard S. Palais PDF
Bull. Amer. Math. Soc. 67 (1961), 362-364
The Krull-Schmidt theorem for integral group representations
Irving Reiner PDF
Bull. Amer. Math. Soc. 67 (1961), 365-367
Inequalities for formally positive integro-differential forms
K. T. Smith PDF
Bull. Amer. Math. Soc. 67 (1961), 368-370
Boundary value problems for pseudoanalytic functions
Walter Koppelman PDF
Bull. Amer. Math. Soc. 67 (1961), 371-376
Stable equivalence of differentiable manifolds
Barry Mazur PDF
Bull. Amer. Math. Soc. 67 (1961), 377-384
A decomposition theory for unitary representations of locally compact groups
John Ernest PDF
Bull. Amer. Math. Soc. 67 (1961), 385-388
A simple triangulation method for smooth manifolds
Stewart S. Cairns PDF
Bull. Amer. Math. Soc. 67 (1961), 389-390
A basis for number theory in finite classes
W. V. Quine PDF
Bull. Amer. Math. Soc. 67 (1961), 391-392
Abstract class formations
K. Grant and G. Whaples PDF
Bull. Amer. Math. Soc. 67 (1961), 393-395
Invariant imbedding and variational principles in transport theory
Richard Bellman, Robert Kalaba and G. Milton Wing PDF
Bull. Amer. Math. Soc. 67 (1961), 396-399
Approximation in uniform norm by solutions of elliptic differential equations
Felix E. Browder PDF
Bull. Amer. Math. Soc. 67 (1961), 400-404
On the Euler characteristic of compact complete locally affine spaces. II
Louis Auslander PDF
Bull. Amer. Math. Soc. 67 (1961), 405-406
A general Clebsch-Gordan theorem
Robert Steinberg PDF
Bull. Amer. Math. Soc. 67 (1961), 406-407
Vector fields on spheres
Hirosi Toda PDF
Bull. Amer. Math. Soc. 67 (1961), 408-412
Compact Kaehler manifolds with positive Ricci tensor
Shoshichi Kobayashi PDF
Bull. Amer. Math. Soc. 67 (1961), 412-413
Spectra of nilflows
L. W. Green PDF
Bull. Amer. Math. Soc. 67 (1961), 414-415
A minimal degree less than $0’$
Gerald E. Sacks PDF
Bull. Amer. Math. Soc. 67 (1961), 416-419
Local connectivity in homeomorphism groups
G. S. McCarty Jr. PDF
Bull. Amer. Math. Soc. 67 (1961), 420-421
On a problem of P. A. Smith
J. C. Su PDF
Bull. Amer. Math. Soc. 67 (1961), 422-424
An enclosure theorem for eigenvalues
H. D. Block and W. H. J. Fuchs PDF
Bull. Amer. Math. Soc. 67 (1961), 425-426